# SDR SB05139

- Difficulty date: October 29, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Engine: Ge CFM56*
- Engine time: 49,721 hours, 30,725 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 9334M96P02
- Part serial: WYG48690
- Condition: Faulty
- Location: Left Engine
- Part time: 49,716 hours, 30,722 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EN ROUTE FROM ROC TO CLT AT FL340, THE NR 1 ENGINE EXPERIENCED MULTIPLE COMPRESSOR STALLS WHICH LASTED APPROXIMATELY 30 SECONDS EACH.  PER QUICK REFERENCE HANDBOOK, CREW REDUCED THRUST AND OPERATED AT THAT POWER THE REMAINDER OF FLIGHT.  EGT REMAINED NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COMPLETED A BOROSCOPE INSPECTION OF THE NR 1 ENGINE.  REMOVED AND REPLACED THE NR 1 ENGINE CIT SENSOR, VBV GEAR MOTOR AND THE 5TH STAGE BLEED AIR CHECK VALVE.  PERFORMED TESTS OF VBV'S AND VSV'S WITH NO FAULTS NOTED.  PERFORMED TRIM AND TAKEOFF POWER RUNS WITH NO PROBLEMS NOTED.
